Skip to Content

Does remeron cause hands and fingers to swell , and fingernails to peel ?

Responses (4)

Sh1thappns 21 Oct 2010

yes I use to take that to help me sleep. Stop taking it immediately and call your doctor and let them know. Those are signs of sever allergic reaction and yes remeron can cause all of the above side effects.

kelley j 21 Oct 2010

Thankyou so much ! My son is in state prison,and they have had him on this for 5 months now and I have tried so hard to get him back in to see the medical staff there. They are so rude and say the doctor there knows what he's doing and what my son needs !!! I wish there was more I could do ,as his mother,to get them to realize that this is a very serious issue !!!

youneverknow 21 Oct 2010

Please do not stop taking any medication immediately because someone other than a medical professional tells you to do so. I take remeron and don't have any side effects. I use www.drugs.com for user reviews on medications. I read them and like myself most people feel remeron changed their lives for the better.

For me it was the only drug that helped my depression after 10 years of trying others. Now if you have developed severely swollen, red, blistered skin this is an allergic reaction. As far as peeling nails that can be caused by a number of reasons, none which are life threatening. If your swelling is severe and constant call your dr for reassurance.

Remeron changed my life dramatically for the better, I pray it does for you as well. God Bless and Good Luck. Sable

nirankar 2 Aug 2011

My hands are so swollen. I am in so much pain. My doctor is on vacation and his office said to stop taking it but they won't give me anything else to take. I could not sleep last night. I really don't know what to do.

Anonymous 8 May 2012

Hello kelleyj. No it is not a normal reaction. Regards, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions